You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Applicationes Mathematicae
1980-1983/17/4
Construction of the lowest-order recurrence relation for the Jacobi coefficients
Download
PDF
- Construction of the lowest-order recurrence relation for the Jacobi coefficients
Article
Original scientific text
Title
ENG
POL
Construction of the lowest-order recurrence relation for the Jacobi coefficients
Konstrukcja związku rekurencyjnego najniższego rzędu dla współczynników Jacobiego
Authors
S. Lewanowicz
1
Affiliations
Wrocław
Applicationes Mathematicae
1980-1983/17/4
Citation
Export to PBN
, Opens in new tab
Share
Pages:
655-675
Main language of publication
English
Published
1983
Exact and natural sciences
mathematics